# SDR CA120423013

- Difficulty date: April 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,099 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT ON APPROACH HAD SLAT FAIL, DECLARED PAN PAN.  LANDED WITH NO ISSUES FOUND RT SLAT TORQUE TUBE DISCONNECTED AT SLAT DRIVE MOTOR.  TORQUE TUBE RECONNECTED IAW AMM 27-81-03-400-801-A.  SLAT CONTROL OPS TEST COMPLETED IAW 27-80-00-710-801A.  NO FAULTS FOUND.
